# SDR FDEA201903140622

- Difficulty date: March 14, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE  (WING SIDE) PIVOT HOLE BORE   CORROSION CORROSION AT RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE)   PIVOT HOLE BORE  (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-  08 AND E.A. # : 1-5750-T0345819 P1 STEP 1B. TITLE : WINGS-FLIGHT SURFACES -EO 1-5750-7-  5002-RH WING- OUTBD FLAP INBD HINGE ASSY (WING SIDE)- CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-T0345819 P1 AND SNRM NO.   N00348 FOR WORK DETAILS.
